MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® SPIRIT COMBO; INSULIN INFUSION PUMP

ROCHE DIABETES CARE, INC. ACCU-CHEK ® SPIRIT COMBO; INSULIN INFUSION PUMP
Model Number 05458544001
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 11/29/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Patient's doctor reported the patient was hospitalized on (b)(6) 2021 with diabetic ketoacidosis and high blood glucose of 413 mg/dl.The patient had not been using the infusion device for an undetermined amount of time due to an unknown error message.He was initially treated with an iv of novolog and is now using insulin injections.The infusion device could not be returned because the doctor was unable to provide additional patient information and the patient was unavailable at the time of the report.
 
Additional Manufacturer Narrative
No product will be returned for evaluation.

Brand Name
ACCU-CHEK ® SPIRIT COMBO
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim 68305
GM   68305
Manufacturer Contact
john krug
9115 hague road
na
indianapolis, IN 46250-0457
3175212484
MDR Report Key12960206
Report Number3011393376-2021-03793
Device Sequence Number5424562
Product Code LZG
UDI-Device Identifier04015630883806
UDI-Public04015630883806
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111353
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number05458544001
Device Catalogue Number05458544001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/30/2021
Initial Report FDA Received Date12/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMDELOG INSULIN
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age32 YR
Patient SexMale